NEUTRIVERSE Universe of Neutrinos

Europe/Amsterdam
Z011 (Science Park CWI)

Z011

Science Park CWI

Amsterdam Science Park Congress Centre Turingzaal Science Park 125 1098 XG Amsterdam The Netherlands
Suzan Basegmez du Pree, Jordy de Vries, Shin'ichiro Ando (University of Amsterdam)
Description

The workshop will focus on theoretical and experimental advances with ultra-low to ultra-high energy neutrinos. Dedicated topics are neutrino oscillation, BSM searches, dark matter probes, astroparticle physics and cosmology. 

Invited Keynote Speakers

Govert Schilling
Julia Gehrlein (CERN)
Morgan Wascko (Imperial College London)
Vedran Brdar (CERN)
Isabel Oldengott (CP3-UCLouvain)
Matthias Danninger (Simon Fraser University)
Kohta Murase (Penn State University)
Juraj Klaric (CP3-UCLouvain)

Participants
  • Alexandra Wernersson
  • Andrew Cheek
  • Auke-Pieter Colijn
  • Bas Slotema
  • Bouke Jisse Jung
  • Camila Correa
  • Charles Estourgie
  • Charles Timmermans
  • Chiara Arina
  • chris Korthals Altes
  • Clara Gatius Oliver
  • Cristina Galea
  • Dorothea Samtleben
  • Dylano van Oijen
  • Ernst-Jan Buis
  • Fabian Zimmer
  • Guillermo Franco Abellán
  • Inge van Rens
  • Isabel Mira Oldengott
  • Isis Hobus
  • James Alvey
  • Jelle Groot
  • Jelmer Mulder
  • Jhilik Majumdar
  • jordan seneca
  • Jordy de Vries
  • Josep Solà Cava
  • Juan Rojo
  • Julia Gehrlein
  • Juraj Klaric
  • Kelly Weerman
  • Kevin van Oers
  • Lydia Brenner
  • Manikantt Mummalaneni
  • Marjolein van Nuland-Troost
  • Martijn van Hamersveld
  • Matthias Danninger
  • Morgan Wascko
  • Oleg Savchenko
  • Paul de Jong
  • Paul Veen
  • PETER DEWITTHUBERTS
  • Piet Mulders
  • Ronald Bruijn
  • Saad el Morabit
  • Shin'ichiro Ando
  • Steven Niedenzu
  • Suzan Basegmez du Pree
  • Tanjona Radonirina Rabemananjara
  • Tiernan O'Neill
  • Tina Pollmann
  • Vaisakh Plakkot
  • Vedran Brdar
  • Wen Xuan Sia
  • Wessel Krah
    • 9:30 AM 10:30 AM
      Registration and Coffee 1h Z011

      Z011

      Science Park CWI

      Amsterdam Science Park Congress Centre Turingzaal Science Park 125 1098 XG Amsterdam The Netherlands
    • 10:30 AM 12:10 PM
      Neutrino Physics and BSM Searches Z011

      Z011

      Science Park CWI

      Amsterdam Science Park Congress Centre Turingzaal Science Park 125 1098 XG Amsterdam The Netherlands
    • 12:10 PM 2:00 PM
      Lunch 1h 50m Z011

      Z011

      Science Park CWI

      Amsterdam Science Park Congress Centre Turingzaal Science Park 125 1098 XG Amsterdam The Netherlands
    • 2:00 PM 5:20 PM
      Neutrino Physics and BSM Searches Z011

      Z011

      Science Park CWI

      Amsterdam Science Park Congress Centre Turingzaal Science Park 125 1098 XG Amsterdam The Netherlands
      • 2:00 PM
        Sterile Neutrino Searches Across the Scales 40m
        Speaker: Vedran Brdar (CERN)
      • 2:40 PM
        Dark matter physics in neutrino detectors and vice versa 30m
        Speaker: Andrew Cheek (Astrocent, Polish Academy of Sciences)
      • 3:10 PM
        KM3NeT Lab Visit (I) 40m
        Speaker: Ronald Bruijn
      • 3:50 PM
        Coffee 30m
      • 4:20 PM
        The FASER Experiment 30m
        Speaker: Lydia Brenner
      • 4:50 PM
        The Forward Physics Facility at the LHC 30m
        Speaker: Juan Rojo
    • 5:30 PM 7:00 PM
      RECEPTION 1h 30m Z011

      Z011

      Science Park CWI

      Amsterdam Science Park Congress Centre Turingzaal Science Park 125 1098 XG Amsterdam The Netherlands
    • 9:30 AM 12:20 PM
      Dark Matter and BSM Searches Z011

      Z011

      Science Park CWI

      Amsterdam Science Park Congress Centre Turingzaal Science Park 125 1098 XG Amsterdam The Netherlands
      • 9:30 AM
        BSM Neutrino Searches at the LHC 30m
        Speaker: Matthias Danninger (SFU(Simon Fraser University), Canada)
      • 10:00 AM
        Xenon(n)T Neutrino Programme and KamLAND-ZEN 40m
        Speaker: Patrick Decowski
      • 10:40 AM
        Coffee 30m
      • 11:10 AM
        Leptogenesis 40m
        Speaker: Juraj Klaric (CP3-UCLouvain, Belgium )
      • 11:50 AM
        Non-standard Neutrino Spectra from Neutralino Annihilation 30m
        Speaker: Jochem Kip (Nikhef)
    • 12:20 PM 2:00 PM
      Lunch 1h 40m Z011

      Z011

      Science Park CWI

      Amsterdam Science Park Congress Centre Turingzaal Science Park 125 1098 XG Amsterdam The Netherlands
    • 1:15 PM 2:00 PM
      KM3NeT Lab Visit (II) 45m Z011

      Z011

      Science Park CWI

      Amsterdam Science Park Congress Centre Turingzaal Science Park 125 1098 XG Amsterdam The Netherlands
      Speaker: Ronald Bruijn
    • 2:00 PM 4:30 PM
      Astroparticle Physics Z011

      Z011

      Science Park CWI

      Amsterdam Science Park Congress Centre Turingzaal Science Park 125 1098 XG Amsterdam The Netherlands
    • 6:30 PM 9:30 PM
      Dinner

      https://www.restaurant-longpura.com/

    • 9:00 AM 12:00 PM
      Cosmology Z011

      Z011

      Science Park CWI

      Amsterdam Science Park Congress Centre Turingzaal Science Park 125 1098 XG Amsterdam The Netherlands
      • 9:00 AM
        Constraining Neutrino Properties with Cosmology 40m
        Speaker: Isabel Oldengott (CP3-UCLouvain, Belgium)
      • 9:40 AM
        Relic Neutrinos 30m
        Speaker: James Alvey (GRAPPA-UvA)
      • 10:10 AM
        PTOLEMY Experiment 30m
        Speaker: Auke-Pieter Colijn
      • 10:40 AM
        Coffee 20m
      • 11:00 AM
        Special Colloquium: The Elephant in the Universe 1h
        Speaker: Govert Schilling
    • 12:00 PM 1:00 PM
      Lunch 1h Z011

      Z011

      Science Park CWI

      Amsterdam Science Park Congress Centre Turingzaal Science Park 125 1098 XG Amsterdam The Netherlands